# SDR DALA2023090507198

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 48,092 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EXIT EXTERIOR LIGHTS ARE ON WITH THE SWITCH IN ARM POSITION. MAINTENANCE REPLACED THE OVERWING EMERGENCY POWER SUPPLY PER B717 AMM 33-51. ALL OPERATIONAL CHECKS WERE NORMAL. OK FOR SERVICE. (LP #4617678)
